# SDR AWXA9700131

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1328 - 1337
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON LOWER SURFACE OF FLOOR SUPPORT STRINGER BS 1328 - 1337, RBL 10.  FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR PARTS PER SRM 51-70-12.
